# SDR 99ZZZX4604

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6462121
- Condition: Leaking
- Location: Engine
- Component: 646181
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FUEL PUMP 646212-1 USUALLY USED ON TCM ENGINES IO520.  THIS FUEL PUMP IS ONE OF SEVERAL FUEL PUMPS FOUND TO LEAK PAST THE SEAL PN 646181.  ALSO, NEW PRODUCTION OF THIS SEAL IS FOUND TO BE SMALLER THAN THE OLDER VERSION WHICH CAUSED IT NOT TO BE SEATED FIRMLY IN THE BODY.
